Output Feedback Stabilization and Disturbance Attenuation of Time-Delay Systems with Markovian Jump Parameters
Mahmoud, Magdi S and Ismail, Abdulla and Shi, Peng (2004) Output Feedback Stabilization and Disturbance Attenuation of Time-Delay Systems with Markovian Jump Parameters. Control and Intelligent Systems, 32 (3). pp. 193-206. ISSN 1480-1752Full text for this resource is not available from the Research Repository.
This article investigates the problems of stochastic stabilization and control for a class of linear time-delay systems with Markovian jump parameters via output feedback. The jumping parameters are modelled as continuous-time, discrete-state Markov process. The delay factor is unknown and time-varying with a known bound. Concepts of weak and strong delay-dependent stochastic stability are introduced, and appropriate criteria applied to the jumping systems are developed. The control objective is to design an output-feedback controller such that stochastic stability and a prescribed H∞-like performance for a closed-loop system are guaranteed. We establish that the stability and stabilization problems for the time-delay Markovian jump systems can be essentially solved in terms of the solutions of a ﬁnite set of coupled linear matrix inequalities (LMIs). We show that in the case of weak delay-dependence, the controller is of arbitrary order and the associated gain matrices are computed implicitly. In the case of strong–weak coupling the controller is of full-order and explicit expressions are given for the associated gain matrices.
|Uncontrolled Keywords:||ResPubID18895, disturbance attenuation, Markovian jump parameters, output-feedback, stochastic stability, time-delay systems|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)|
|Date Deposited:||30 May 2011 06:25|
|Last Modified:||24 Mar 2015 04:38|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||3 - View on Scopus|
Repository staff only